Alert archive / Ohio / River Flood Warnings in 2020
River Flood Warning 7, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Mar 20, 2020, 10:28 AM EDT for Washington County, Ohio. It took effect at Mar 20, 2020, 1:30 PM EDT. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2020, 10:28 AM EDT (14:28 UTC)
- In effect from
- Mar 20, 2020, 1:30 PM EDT
- Expired
- Mar 22, 2020, 5:49 AM EDT
- In force
- 40 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- Minor
County Washington County, OH
The radar
The Charleston,WV radar (KRLX), 138 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muskingum River at Beverly (BEVO1). The gauge peaked at 31.17 ft at Mar 21, 2020, 1:00 AM EDT.
- Action stage
- 26 ft
- Minor stage
- 29 ft
- Moderate stage
- 34 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03150500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
428
WGUS41 KRLX 201428
FLWRLX
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Charleston WV
1028 AM EDT Fri Mar 20 2020
...The National Weather Service in Charleston WV has issued a Flood
Warning for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued this evening at 500 PM EDT.
&&
OHC167-210230-
/O.NEW.KRLX.FL.W.0007.200320T2010Z-200322T0201Z/
/BEVO1.1.ER.200320T2010Z.200321T0600Z.200321T2000Z.NO/
1028 AM EDT Fri Mar 20 2020
The National Weather Service in Charleston has issued a
* Flood Warning for
the Muskingum River At Beverly.
* From this afternoon to Saturday evening.
* At 9:45 AM EDT Friday the stage was 27.8 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this
afternoon to 30.0 feet just after midnight tonight. It will then
fall below flood stage tomorrow afternoon.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 29.9
feet on 02/07/2019.
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
RPY8 follow-up statements
775
WGUS81 KRLX 201712
FLSRLX
Flood Statement
National Weather Service Charleston WV
112 PM EDT Fri Mar 20 2020
...The Flood Warning continues for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued late tonight at 115 AM EDT.
&&
OHC167-210515-
/O.EXT.KRLX.FL.W.0007.200320T2010Z-200322T0200Z/
/BEVO1.1.ER.200320T2010Z.200321T0600Z.200321T2000Z.NO/
112 PM EDT Fri Mar 20 2020
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Muskingum River At Beverly.
* Until Saturday evening.
* At 12:45 PM EDT Friday the stage was 28.9 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river is near flood stage and will rise to 30.0
feet just after midnight tonight. It will fall below flood stage
tomorrow afternoon.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 29.9
feet on 02/07/2019.
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
RPY429
WGUS81 KRLX 201730
FLSRLX
Flood Statement
National Weather Service Charleston WV
130 PM EDT Fri Mar 20 2020
...The Flood Warning is extended for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued late tonight at 130 AM EDT.
&&
OHC167-210530-
/O.EXT.KRLX.FL.W.0007.200320T1730Z-200322T0430Z/
/BEVO1.1.ER.200320T1659Z.200321T0600Z.200321T2230Z.NO/
130 PM EDT Fri Mar 20 2020
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Muskingum River At Beverly.
* From this afternoon to late Saturday night.
* At 12:45 PM EDT Friday the stage was 28.9 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage this afternoon to
30.4 feet just after midnight tonight. It will then fall below
flood stage tomorrow evening.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 30.4
feet on 03/14/2015.
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
RPY468
WGUS41 KRLX 210120
FLWRLX
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Charleston WV
920 PM EDT Fri Mar 20 2020
...The Flood Warning is extended for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued Saturday morning at 930 AM EDT.
&&
OHC167-211330-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-200323T0800Z/
/BEVO1.1.ER.200320T1659Z.200321T0045Z.200323T0200Z.NO/
920 PM EDT Fri Mar 20 2020
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Muskingum River At Beverly.
* Until late Sunday night.
* At 8:45 PM EDT Friday the stage was 31.0 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
Sunday evening and continue falling to 26.5 feet Wednesday evening.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 30.4
feet on 03/14/2015.
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
HART966
WGUS81 KRLX 211012
FLSRLX
Flood Statement
National Weather Service Charleston WV
612 AM EDT Sat Mar 21 2020
...The Flood Warning is extended for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued this evening at 615 PM EDT.
&&
OHC167-212215-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-200325T0000Z/
/BEVO1.1.ER.200320T1659Z.200321T0615Z.200324T1800Z.NO/
612 AM EDT Sat Mar 21 2020
...The Flood Warning is now in effect until Tuesday evening...
The Flood Warning continues for
the Muskingum River At Beverly.
* Until Tuesday evening.
* At 5:45 AM EDT Saturday the stage was 31.0 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 5:45 AM EDT Saturday was 31.1 feet.
* Forecast...The river will fall below flood stage early Monday
afternoon to 28.9 feet and then begin rising Monday evening. It
will then rise again to 29.0 feet early Tuesday afternoon. It will
fall again but remain above flood stage.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 31.5
feet on 04/10/2015.
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
SL963
WGUS81 KRLX 211420
FLSRLX
Flood Statement
National Weather Service Charleston WV
1020 AM EDT Sat Mar 21 2020
...The Flood Warning is extended for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued this evening at 1030 PM EDT.
&&
OHC167-220230-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-200325T1200Z/
/BEVO1.1.ER.200320T1659Z.200321T0615Z.200325T0600Z.NO/
1020 AM EDT Sat Mar 21 2020
...The Flood Warning is now in effect until Wednesday morning...
The Flood Warning continues for
the Muskingum River At Beverly.
* Until Wednesday morning.
* At 9:45 AM EDT Saturday the stage was 30.7 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 AM EDT Saturday was 30.9 feet.
* Forecast...The river will fall below flood stage late tonight to
28.2 feet and then begin rising early Monday morning. It will then
rise above flood stage early Tuesday morning to 29.2 feet early
Tuesday afternoon. It will fall below flood stage again Wednesday
morning.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 30.4
feet on 03/14/2015.
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
RPY475
WGUS81 KRLX 211712
FLSRLX
Flood Statement
National Weather Service Charleston WV
112 PM EDT Sat Mar 21 2020
...The Flood Warning continues for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued late tonight at 115 AM EDT.
&&
OHC167-220515-
/O.CON.KRLX.FL.W.0007.000000T0000Z-200325T1200Z/
/BEVO1.1.ER.200320T1659Z.200321T0615Z.200325T0600Z.NO/
112 PM EDT Sat Mar 21 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Muskingum River At Beverly.
* Until Wednesday morning.
* At 12:45 PM EDT Saturday the stage was 30.6 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 12:45 PM EDT Saturday was 30.8 feet.
* Forecast...The river will fall below flood stage late tonight to
28.2 feet and then begin rising early Monday morning. It will then
rise above flood stage early Tuesday morning to 29.2 feet early
Tuesday afternoon. It will fall below flood stage again Wednesday
morning.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 30.4
feet on 03/14/2015.
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
RPY783
WGUS81 KRLX 220104
FLSRLX
Flood Statement
National Weather Service Charleston WV
904 PM EDT Sat Mar 21 2020
...The Flood Warning continues for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued Sunday morning at 915 AM EDT.
&&
OHC167-221315-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-200322T1434Z/
/BEVO1.1.ER.200320T1659Z.200321T0615Z.200322T0834Z.NO/
904 PM EDT Sat Mar 21 2020
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Muskingum River At Beverly.
* Until Sunday morning.
* At 8:45 PM EDT Saturday the stage was 29.8 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:45 PM EDT Saturday was 30.2 feet.
* Forecast...The river is expected to fall below flood stage late
tonight and continue falling to 27.4 feet Thursday evening.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 29.9
feet on 02/07/2019.
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
JZ778
WGUS81 KRLX 220949
FLSRLX
Flood Statement
National Weather Service Charleston WV
549 AM EDT Sun Mar 22 2020
...The Flood Warning is cancelled for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
OHC167-221100-
/O.CAN.KRLX.FL.W.0007.000000T0000Z-200322T1434Z/
/BEVO1.1.ER.200320T1659Z.200321T0615Z.200322T0834Z.NO/
549 AM EDT Sun Mar 22 2020
...The Flood Warning for the Muskingum River At Beverly has been
cancelled...
The Flood Warning is cancelled for
the Muskingum River At Beverly.
* At 4:45 AM EDT Sunday the stage was 28.6 feet.
* Flood stage is 29.0 feet.
* Forecast...The river is expected to rise to a crest of 28.6 feet
this morning.
&&
Fld Observed Forecasts (8 am)
Location Stg Stg Day/Time Mon Tue Wed
Muskingum River
Beverly 29.0 28.6 Sun 4 am 27.3 27.8 28.4
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
SLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Mar 20, 9:14 AM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Mar 20, 9:14 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 914 AM EDT Fri Mar 20 2020 .SYNOPSIS... Showers/storms/wind gusts ahead of the front today. High pressure builds early this weekend. Another system late Sunday/Monday, and again midweek. && .NEAR TERM /THROUGH SATURDAY/... As of 850 AM Friday... Adjusted PoP coverage to reflect current radar trends of with several hours of dry/mostly dry conditions expected in the wake of an area of elevated showers crossing the region this morning as the core of the H850 jet exits the region. With the lack of realized elevated instability, have also cut back the thunder coverage this morning. These morning showers have been relatively quick moving, producing between a tenth and a third of an inch of rainfall across portions of our west with amounts generally increasing as you head south. Big question is how much stratocumulus forms in the wake of morning convection and how quickly we can get some filtered sunshine down to the surface as it mixed out to warm us up in advance of a cold front approaching late this afternoon/early evening. Did end up adding in some slight chance of thunder along the cold front through 00Z for now, even though convective cloud tops may come up a little short with some warmer air just above H500. Thunder or not, given strong kinematic profiles, isolated instances of damaging winds will be possible along the front this afternoon. Will also be looking at some possibility of the front slowing this evening beneath the right entrance region of H200 jet which could present some chance of training storms with more significant QPF than is currently in the package, mainly across SW WV and our VA counties. Will wait for the full 12Z suite to come in before making any changes here though. As of 620 AM Friday... POPs reworked to account for current radar trends of echoes moving into the region, a drier lull later today, and then a line with the cold front later this evening. No changes to the thunder potential from the previous forecast. As of 325 AM Friday... Low level jet strengthening as we speak, and have a line of showers/storms getting organized just northwest of the CWA in southeast OH. Cold front will approach today and the upper trough upstream will drive the mid level disturbances running through the mid level flow southeastward into our area today. The thunder is the tough part for the next 12-18 hours ahead of the cold front. The overall instability is lacking, but the shear of the system based on the strong lower/mid level flows necessitates a portion of marginal risk of severe for wind, just in case that modest CAPE can be utilized. Already have dewpoints in the mid to upper 50s and have increases occurring in this field up at the 850mb level as well. In the end, the low level jet shifting northeastward out of our CWA during the prime heating hours ad as the front moves in and the lack of instability overall leaves this an iffy case for severe. Still should see some lightning as the day progresses regardless. Prior to shower/storm/cold front activity, low level flows present gusty winds in the warm sector this morning and afternoon. Dramatic shift in temperatures expected behind the front, setting the stage for cold air to settle back in later tonight. Sub freezing temperatures expected for the north/northwestern zones leading to a below normal start for the short term period. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/... As of 240 AM Friday... Frontal boundary and bulk of moisture will be east of the CWA at the start of the period, but still looking at the continuation of light showers early Saturday as a wave travels along the front to our south. Some light rain, or even drizzle will linger across the mountains for much of the day Saturday from an inverted surface trough that will form along the mountains. Sunday looks to be mainly dry, with high pressure in control, and a light southeasterly flow developing as the high gradually slides off to the east throughout the day before the next system affects the area by Sunday night. Will continue to see quite a bit of cloud cover during the period, particularly across southern/eastern zones during the period from aforementioned features, while areas along/north of the Ohio River may see plenty of sun. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... As of 241 AM Friday... Active weather in the long term period with a series of low pressure systems affecting the area. First low will develop across south central U.S. and move northeast towards the region Sunday night and Monday, bringing a good shot of rain back into the area. This will be quickly followed by another system that will affect the area Tuesday into Wednesday. && .AVIATION /13Z FRIDAY THROUGH TUESDAY/... As of 620 AM Friday... Ceilings to lower with rain beginning to move in, and once it overspreads the area, brief MVFR ceilings in showers will become possible. Still not carrying any prevailing TSRA or VCTS/CB in the TAFs, and have opted not to go with TEMPOs for thunder either today as the atmosphere may not be unstable enough to get any sort of significant coverage of thunderstorms. Potential exists for an amendment for this, however. Otherwise, showers likely in gusty southwesterly flow ahead of the cold front that will work through generally after 20Z today. Sustained 10-20kts with gusts 20-30kts. May get a dry period for 2-4 hours between 15-22Z, depending on terminal, with ceilings rising possibly to 10kft in places for a few hours before the cold front makes its final push through. Winds shift to northwesterly after frontal passage but will likely lose the gust potential. Ceilings lower in the wake of the cold front to MVFR. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: MVFR ceilings may not materialize. Timing of showers could vary. May need AMD for VCTS/CB or brief TSRA. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 12 13 14 15 16 17 18 19 20 21 22 23 EDT 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19 CRW CONSISTENCY H H H M M H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H M H H H H H H EKN CONSISTENCY H H H H M H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 12Z SATURDAY... IFR possible in rain Sunday night/Monday and again late Tuesday/Tuesday night. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...26/SL NEAR TERM...26/JP SHORT TERM...SL LONG TERM...SL AVIATION...26
Hazardous weather outlook, Mar 20, 3:44 AM EDT, 6 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 344 AM EDT Fri Mar 20 2020 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 039-040-517>522-525-526-210745- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-Upshur-Barbour-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Randolph- Southeast Randolph- 344 AM EDT Fri Mar 20 2020 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio and much of West Virginia. .DAY ONE...Today and Tonight. There is a marginal risk for severe thunderstorms today. The main threat is gusty/damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ033-034-515-516-523-524-210745- Dickenson-Buchanan-McDowell-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Pocahontas-Southeast Pocahontas- 344 AM EDT Fri Mar 20 2020 This Hazardous Weather Outlook is for southwest Virginia, and portions of northeast West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 10:25 AM EDT | River Flood Warning | RLX | Morgan, Washington | 43 hr |
| Mar 20, 1:05 PM EDT | Areal Flood Warning | RLX | Washington | 9 hr |
Nearby
River Flood Warnings in Ohio, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.